# SDR USAA2011091200016

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 69,915 hours, 31,220 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: AJ5L3325
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 12L PASSENGER EMERGENCY O2 PANEL WILL NOT LATCH - SEAT ROW 18R PASSENGER EMERGENCY O2 PANEL TEST BUTTON IS BROKEN.  MAINTENANCE REPLACED PASSENGER EMERGENCY O2 CONTAINERS AT SEAT ROWS 12L & 18R IAW AIRBUS MAINTENANCE MANUAL 35-21-41-401.
